# SDR AALA201906059005

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 28,806 hours, 11,634 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 18Y6DF
- Condition: Faulty
- Location: Fcc
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TOUCH DOWN, THE SPOILERS DEPLOYED THEN RETRACTED, THE THROTTLE ADVANCED, THEN THE SPOILERS DEPLOYED AGAIN. THEN THE PSEU LIGHT CAME ON FOR A FEW MINUTES THE EXTINGUISHED. MAINTENANCE REPLACED THE FCC IAW AMM 22-11-33. REQUIRED LMP TEST PASSED IAW AMM 34-36-00. SPEED BRAKE/ SPOILER TEST PASSED IAW AMM 27-62-00.
